Alert archive / Louisiana / Tornado Warnings in 2009
Tornado Warning 53, NWS New Orleans, LA
NWS New Orleans, LA issued this tornado warning at Oct 4, 2009, 11:28 AM CDT for Lafourche Parish, Saint Charles Parish, Louisiana. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 4, 2009, 11:28 AM CDT (16:28 UTC)
- Expired
- Oct 4, 2009, 12:00 PM CDT
- In force
- 32 min
- Issued by
- NWS New Orleans, LA
- Area
- Storm-based polygon
Counties Lafourche Parish, LA, Saint Charles Parish, LA
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 4.5 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1126 J/kg
- Mixed-layer CIN
- -13 J/kg
- Mixed-layer LCL
- 497 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 133 m²/s²
- 0-3 km storm-relative helicity
- 205 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 5.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS54 KLIX 041628
TORLIX
LAC057-089-041700-
/O.NEW.KLIX.TO.W.0053.091004T1628Z-091004T1700Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1128 AM CDT SUN OCT 4 2009
THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A
* TORNADO WARNING FOR...
CENTRAL LAFOURCHE PARISH IN SOUTHEAST LOUISIANA...
CENTRAL ST. CHARLES PARISH IN SOUTHEAST LOUISIANA...
THIS INCLUDES THE CITY OF HAHNVILLE...
* UNTIL NOON CDT
* AT 1127 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 13 MILES
SOUTHEAST OF DES ALLEMANDS...OR 7 MILES NORTH OF LAROSE...MOVING
NORTH AT 30 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
BOUTTE...NEW SARPY AND DESTREHAN
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE SAFEST PLACE TO BE DURING A TORNADO IS UNDER A WORKBENCH OR OTHER
PIECE OF STURDY FURNITURE. SEEK SHELTER ON THE LOWEST FLOOR OF THE
BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE
BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM
WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
&&
LAT...LON 2958 9045 3000 9046 2999 9027 2991 9027
2988 9023 2988 9022 2987 9021 2957 9025
TIME...MOT...LOC 1628Z 182DEG 26KT 2967 9034
$$
24/RR2 follow-up statements
000
WWUS54 KLIX 041639
SVSLIX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1139 AM CDT SUN OCT 4 2009
LAC057-041649-
/O.CAN.KLIX.TO.W.0053.000000T0000Z-091004T1700Z/
LAFOURCHE LA-
1139 AM CDT SUN OCT 4 2009
...THE TORNADO WARNING FOR CENTRAL LAFOURCHE PARISH IS CANCELLED...
LAT...LON 2979 9041 3000 9044 2999 9027 2991 9027
2987 9022 2972 9025
TIME...MOT...LOC 1639Z 182DEG 26KT 2976 9033
$$
LAC089-041700-
/O.CON.KLIX.TO.W.0053.000000T0000Z-091004T1700Z/
ST. CHARLES LA-
1139 AM CDT SUN OCT 4 2009
...A TORNADO WARNING REMAINS IN EFFECT UNTIL NOON CDT FOR CENTRAL ST.
CHARLES PARISH...
AT 1137 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A TORNADO. THIS TORNADO WAS LOCATED 11 MILES SOUTH OF
BOUTTE...OR 13 MILES NORTH OF LAROSE...IN THE VICINITY OF LAKE DES
ALLEMANDS...MOVING NORTH AT 20 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO NEW
SARPY...HAHNVILLE AND DESTREHAN.
A WATERSPOUT MAY BE OCCURRING WITH THIS STORM OVER LAKE DES
ALLEMANDS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS
THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY
ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU
ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE
LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO
NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS.
&&
LAT...LON 2979 9041 3000 9044 2999 9027 2991 9027
2987 9022 2972 9025
TIME...MOT...LOC 1639Z 182DEG 26KT 2976 9033
$$
24/RR000
WWUS54 KLIX 041655
SVSLIX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1155 AM CDT SUN OCT 4 2009
LAC089-041704-
/O.EXP.KLIX.TO.W.0053.000000T0000Z-091004T1700Z/
ST. CHARLES LA-
1155 AM CDT SUN OCT 4 2009
...THE TORNADO WARNING FOR CENTRAL ST. CHARLES PARISH WILL EXPIRE AT
NOON CDT...
THIS STORM HAS WEAKENED BUT MAY STILL PRODUCE WIND GUSTS 30 TO 40
MPH AS IT CROSSES THE MISSISSIPPI RIVER NEAR THE BONNET CARRE
SPILLWAY.
LAT...LON 2979 9041 3000 9044 2999 9027 2991 9027
2987 9022 2972 9025
TIME...MOT...LOC 1654Z 189DEG 30KT 2994 9030
$$
24/RRWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this tornado warning went out at Oct 4, 7:38 AM CDT, 3 hours 50 minutes earlier.
Area forecast discussion, Oct 4, 7:38 AM CDT, 3 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
738 AM CDT SUN OCT 4 2009
.UPDATE...
...SOUNDING DISCUSSION...
NO PROBLEMS WITH THE FLIGHT THIS MORNING. THE SOUNDING THIS
MORNING SHOWS THAT MOISTURE LEVELS CONTINUE TO CLIMB WITH PWATS
NEARING 1.9 INCHES NOW. THAT SAID...CURRENTLY A LARGE AREA OF DRY
AIR IN THE MID LAYERS IS SITUATED THIS MORNING BETWEEN 650 AND 800
MB. ABOVE THAT THINGS ARE VERY MOIST AGAIN AND A BROKEN CLOUD DECK
IS LOCATED AROUND 16K FEET. WHILE THE THREAT FOR ANY SEVERE
WEATHER IS VERY MINIMAL...THE WIND PROFILE FROM THE SOUNDING IS
PARTICULARLY INTERESTING. NORTHEAST WINDS AT THE SURFACE QUICKLY
GIVE WAY TO SOUTHEAST WINDS AND AROUND 4KM THEY SHIFT AGAIN TO THE
SOUTHWEST. THIS IS GIVING A HELICITY VALUE OF 215 THIS MORNING
WHICH COULD HELP AID IN SOME WATERSPOUT ACTIVITY THIS MORNING IN
ASSOCIATION WITH THE SHOWER ACTIVITY OVER THE COASTAL WATERS.
98/SO
&&
.PREV DISCUSSION... /ISSUED 338 AM CDT SUN OCT 4 2009/
SYNOPSIS...
DEEPER MOISTURE HAS RETURNED NORTHWARD AS FAR AS INTERSTATES 10
AND 12 OVERNIGHT. SHORTWAVE MOVING ACROSS LOUISIANA HAS ALLOWED
PRECIPITATION TO BREAK OUT...BUT WITH DRY MID LAYERS...LITTLE IS
REACHING THE SURFACE IN OUR AREA. MAIN MEASUREABLE PRECIPITATION
IS TO THE NORTH OF THE BOUNDARY ACROSS NORTHERN LOUISIANA AND
SOUTHERN ARKANSAS...WITH CONVECTION OFF THE TEXAS COAST. CLOSEST
LIGHTNING IS SOUTH OF HOUSTON. TEMPERATURES AT 08Z RANGE FROM 68
AT MCCOMB TO 79 AT BOOTHVILLE AND 80 AT LAKEFRONT AIRPORT.
DEWPOINTS GENERALLY UPPER 60S AND LOWER 70S OVER OUR LOUISIANA
PARISHES AND UPPER 50S TO MID 60S OVER OUR MISSISSIPPI COUNTIES.
SHORT TERM...
WEAK SHORTWAVES CONTINUE TO MOVE OVER THE GULF RIDGE IN VERY RAPID
SUCCESSION. CURRENT BOUNDARY IS ONLY EXPECTED TO MOVE NORTHWARD TO THE
NORTH EDGE OF OUR CWA BY EVENING...AS WEAK LOW PRESSURE MOVES ALONG
THE BOUNDARY. PRECIPITABLE WATER VALUES REMAIN IN EXCESS OF 2 INCHES
THROUGH TUESDAY. AS THE AREAS OF LOW PRESSURE MOVE THROUGH THE
AREA...PERIODS OF SHOWERS AND THUNDERSTORMS WILL OCCUR...WITH THE
MOST WIDESPREAD PRECIPITATION OCCURRING TODAY. EXPECT CATEGORICAL
POPS ACROSS THE AREA...WITH SHOWERS MORE PREVALENT THAN THUNDER.
SOME POTENTIAL FOR WATERSPOUTS THIS MORNING AS WINDS BECOME MORE
SOUTHERLY OVER THE COASTAL SITES. RAIN WILL ALSO BE LOCALLY HEAVY
WITH AN INCH OR TWO POSSIBLE IN SOME AREAS BY MONDAY MORNING. THE
AREA WILL BE ABLE TO HANDLE THAT MUCH RAIN...AND AFTER MONDAY
MORNING...ANY WIDESPREAD HEAVY RAIN SHOULD BE FOCUSED TO THE NORTH
OF OUR AREA.
WITH LESS TO FOCUS ON FOR MONDAY AND TUESDAY...AS BOUNDARY DRIFTS
NORTH AGAIN...RAIN CHANCES DECREASE TO LIKELY ON MONDAY AND CHANCE
ON TUESDAY. CLOUDS AND PRECIPITATION WILL GENERALLY HOLD
TEMPERATURES NEAR TO BELOW NORMAL FOR TODAY AND MONDAY...BUT
ADDITIONAL SUNSHINE WILL ALLOW TEMPERATUERS TO WARM ABOVE NORMAL
ON TUESDAY. 35
LONG TERM...
BOUNDARY MOVES TO THE SOUTH OF THE AREA ON WEDNESDAY...FOR ABOUT
24 HOURS...BEFORE MOVING BACK TO THE NORTH AHEAD OF THE NEXT
SYSTEM. THIS SYSTEM WILL BRING A STRONGER COLD FRONT THROUGH THE
AREA FRIDAY NIGHT OR SATURDAY MORNING. AIRMASS WILL REMAIN
UNSTABLE UNTIL THE FRONTAL PASSAGE...SO WILL CONTINUE WITH THE
IDEA OF DIURNALLY ENHANCED CONVECTION THROUGH FRIDAY. AFTER
FRONTAL PASSAGE...PROBABLY SATURDAY MORNING...AIRMASS WILL DRY OUT
SIGNIFICANTLY...WITH PRECIPITABLE WATER VALUES DOWN TO AROUND 0.5
INCHES BY SUNDAY MORNING. MEX DATA WOULD INDICATE HIGH
TEMPERATURES WILL BE 10-15 DEGREES COOLER NEXT WEEKEND THAN WHAT
IS ANTICIPATED FOR THURSDAY AND FRIDAY. 35
AVIATION...
CONDITIONS WILL DETERIORATE TO MVFR THIS MORNING WITH STRATIFORM
RAIN. LOWERING OF DECKS HAS BEEN SLOW...MAINLY AT MCB. GFS AND NAM
CONTINUE TO SHOW A DEEPENING OF A LOW/AXIS OVER CENTRAL LOUISIANA
TODAY...THUS WINDS WILL BECOME SOUTHERLY BY 18Z AND ALL FOUR TAF
SITES WILL BE IN THE WARM SECTOR WITH CHAOTIC CLOUD DECKS. IN
ADDITION...DAYTIME AND EVENING HOURS WILL BE RAINY WITH MOSTLY MVFR
CONDITIONS WITH TEMPO IFR IN HEAVIER SHRA AND TSRA MAINLY DURING THE
AFTERNOON. ABOVE NORM CHANCES OF RAIN THROUGH 12Z MON...BUT MOSTLY
SHRA. 18
MARINE...
WEAK SOUTHEASTERLY FLOW THIS MORNING WILL BECOME MORE SOUTHERLY AND
INCREASE TO MODERATE LEVELS AS WARM FRONTAL AXIS WILL BE POSITIONED
EAST TEXAS ACROSS CENTRAL LOUISIANA TO SOUTH ALABAMA. PRESSURE
GRADIENT BETWEEN THIS LOW AND RETREATING RIDGE WILL BECOME SOMEWHAT
TIGHT. IN ADDITION...SOUTH TO SOUTHWEST LOW LEVEL JET SHOULD
INCREASE AHEAD OF LOW PRESSURE SYSTEM TO BRING AN INCREASE IN WINDS
AND SEAS TODAY. ERGO...HAVE ISSUED A SMALL CRAFT ADVISORY FOR
COASTAL WATERS. SYSTEM SHOULD LIFTS RATHER QUICKLY TO THE NORTHEAST
AND WINDS SHOULD COLLAPSE EARLY MONDAY. RELATIVELY LIGHT ONSHORE
FLOW AND DIMINISHING SEAS EXPECTED FOR UPCOMING WEEK WITH A MORE
SIGNIFICANT COLD FRONT WITH CANADIAN COOL AIR APPEARING TO APPROACH
THE GULF COAST NEXT WEEKEND. 18
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 80 67 78 68 / 90 80 60 30
BTR 81 70 80 69 / 90 70 60 30
MSY 83 75 82 74 / 90 70 60 20
GPT 81 74 81 71 / 90 80 60 20
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 7 PM SUNDAY FOR THE FOLLOWING ZONES:
COASTAL WATERS FROM PASCAGOULA MS TO THE SOUTHWEST PASS OF
THE MISSISSIPPI RIVER FROM 20 TO 60 NM...COASTAL WATERS
FROM PASCAGOULA MS TO THE SOUTHWEST PASS OF THE MISSISSIPPI
RIVER OUT 20 NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF
THE MISSISSIPPI RIVER TO LOWER ATCHAFALAYA RIVER LA FROM 20
TO 60 NM...AND COASTAL WATERS FROM THE SOUTHWEST PASS OF
THE MISSISSIPPI RIVER TO LOWER ATCHAFALAYA RIVER LA OUT 20
NM.
MS...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 7 PM SUNDAY FOR THE FOLLOWING ZONES:
COASTAL WATERS FROM PASCAGOULA MS TO THE SOUTHWEST PASS OF
THE MISSISSIPPI RIVER FROM 20 TO 60 NM...COASTAL WATERS
FROM PASCAGOULA MS TO THE SOUTHWEST PASS OF THE MISSISSIPPI
RIVER OUT 20 NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF
THE MISSISSIPPI RIVER TO LOWER ATCHAFALAYA RIVER LA FROM 20
TO 60 NM...AND COASTAL WATERS FROM THE SOUTHWEST PASS OF
THE MISSISSIPPI RIVER TO LOWER ATCHAFALAYA RIVER LA OUT 20
NM.
&&Hazardous weather outlook, Oct 4, 10:57 AM CDT, 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW ORLEANS LA 1057 AM CDT SUN OCT 4 2009 GMZ530-550-555-570-575-LAZ034>040-046>050-056>070-MSZ068>071-077- 080>082-051600- LAKE PONTCHARTRAIN AND LAKE MAUREPAS- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO LOWER ATCHAFALAYA RIVER LA OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MS TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO LOWER ATCHAFALAYA RIVER LA FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MS TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM-POINTE COUPEE-WEST FELICIANA- EAST FELICIANA-ST. HELENA-TANGIPAHOA-WASHINGTON-ST. TAMMANY- IBERVILLE-WEST BATON ROUGE-EAST BATON ROUGE-ASCENSION-LIVINGSTON- ASSUMPTION-ST. JAMES-ST. JOHN THE BAPTIST-UPPER LAFOURCHE- ST. CHARLES-UPPER JEFFERSON-ORLEANS-UPPER PLAQUEMINES- UPPER ST. BERNARD-UPPER TERREBONNE-LOWER TERREBONNE- LOWER LAFOURCHE-LOWER JEFFERSON-LOWER PLAQUEMINES- LOWER ST. BERNARD-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER- HANCOCK-HARRISON-JACKSON- 1057 AM CDT SUN OCT 4 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF COASTAL WATERS OF SOUTHEAST LOUISIANA AND SOUTH MISSISSIPPI...SOUTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT SHOWERS AND ISOLATED THUNDERSTORMS ARE EXPECTED IN ASSOCIATION WITH A WARM FRONTAL BOUNDARY DRAPED ACROSS THE AREA. A FEW STRONG THUNDERSTORMS MAY BE POSSIBLE THIS AFTERNOON...WITH WIND GUSTS OF UP TO 40 MPH POSSIBLE...ALONG WITH FREQUENT LIGHTNING AND BRIEF HEAVY DOWNPOURS. MARINE...A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE GULF WATERS THROUGH 7 PM THIS EVENING DUE TO EXPECTED WINDS OF AROUND 20 KNOTS WITH HIGHER GUSTS. ADDITIONALLY...THUNDERSTORMS OVER THE COASTAL WATERS WILL BE CAPABLE OF PRODUCING LOCALLY HIGHER WINDS AND SEAS AS WELL AS A FEW ISOLATED WATERSPOUTS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SCATTERED THUNDERSTORMS WILL BE POSSIBLE...MAINLY DURING THE AFTERNOON AND EVENING HOURS MONDAY THROUGH FRIDAY...BEFORE A COLD FRONT MOVES THROUGH THE AREA FRIDAY NIGHT OR SATURDAY MORNING. WHILE WIDESPREAD HAZARDOUS WEATHER IS NOT EXPECTED...ANY STRONG THUNDERSTORMS COULD PRODUCE WIND GUSTS TO 40 MPH...SMALL HAIL...VERY HEAVY RAINFALL AND DANGEROUS LIGHTNING. MARINERS WILL NEED TO CONTINUE TO BE AWARE OF THUNDERSTORM ACTIVITY AS MOST STORMS MAY PRODUCE HIGHER WINDS AND SEAS THAN GENERALLY FORECAST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. 95/DM
In the hours before
Local storm report, Oct 4, 11:20 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1120 AM CDT SUN OCT 04 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1111 AM WATER SPOUT 9 NW NEW ORLEANS ARMSTR 30.07N 90.36W
10/04/2009 GMZ530 LA OFFICIAL NWS OBS
REPORTED IN AUGMENTED KMSY ASOS OBSERVATION.
&&
24/RRThe office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 4, 4:50 AM CDT | Small Craft Advisory | LIX | 17 hr | |
| Oct 4, 8:02 AM CDT | River Flood Warning | LIX | Saint Tammany, Washington | 4 days |
| Oct 4, 11:16 AM CDT | Special Marine Warning | LIX | 27 min | |
| Oct 4, 12:08 PM CDT | Special Marine Warning | LIX | 37 min | |
| Oct 4, 12:47 PM CDT | Tornado Warning | LIX | Tangipahoa | 28 min |
| Oct 4, 1:08 PM CDT | Tornado Warning | LIX | Saint Tammany, Tangipahoa, Washington | 22 min |
| Oct 4, 1:19 PM CDT | Tornado Warning | LIX | Lafourche | 26 min |
| Oct 4, 1:21 PM CDT | Tornado Warning | LIX | Jefferson, Lafourche | 24 min |
| Oct 4, 1:24 PM CDT | Special Marine Warning | LIX | 36 min | |
| Oct 4, 3:51 PM CDT | Special Marine Warning | LIX | 54 min | |
| Oct 4, 4:32 PM CDT | Special Marine Warning | LIX | 13 min | |
| Oct 4, 4:46 PM CDT | Special Marine Warning | LIX | 29 min | |
| Oct 4, 5:50 PM CDT | Special Marine Warning | LIX | 55 min | |
| Oct 4, 5:52 PM CDT | Special Marine Warning | LIX | 83 min |
Nearby
Tornado Warnings in Louisiana, 2009Every tornado warning in 2009Tornadoes in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.